# SDR HAL9684

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 5037
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 04 - AIRCRAFT WOULD NOT PRESSURIZE IN AUTO MODE SHORTLY AFTER TAKEOFF FROM LAX.  F/A SAID R-4 DOOR AND L-4 DOOR NOT PLUGGING PROPERLY AFTER TAKEOFF.  MANUAL MODE WORKED BETTER AFTER REDUCTION OF POWER AND HIGH STAGE BLEED CAME ON.  AIRCRAFT RETURNED TO GATE AFTER 20 MINUTES IN THE AIR.  (ATB)  REPLACED AUTO PRESSURE CONTROL.  BITE CHECKED SYSTEM OK.  INSPECTED ALL CABIN AND CARGO DOOR SEALS.  OK.  PRESSURIZED AIRCRAFT AND OPS CHECK NORMAL.  (X)
